MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. NASORAL UNCUF MURPHY ET 3; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. NASORAL UNCUF MURPHY ET 3; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN040776
Medical Device Problem Codes Failure to Disconnect (2541); Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "we were unable to remove the hub from the endotracheal tube".No patient harm or injury.The patient status is reported as "fine".Additional information received states that the indication for use of the ett was that the patient required mechanical ventilation with medical management in critical care.The issue was resolved by cutting the ett to remove the adaptor.The patient did not require reintubation.The patient did not experience any oxygen desaturation.
 
Additional Manufacturer Narrative
Qn#(b)(4) the reported complaint of 15 mm connector on ett have difficulty to be removed from tube was not confirmed based upon the sample received.Visual inspection and measurement for the connector insertion mark at tube was performed to check if connector was initially assembled followed the standard dimension as per product drawing.Upon dimensional inspection, not much force was required to pull out the 15mm connector from the tube.The connector met all the product requirement and dimension specifications.Additionally, the connector assembly features of et tube were designed in such a way that the connector can be removed and connected back to the tube when the tube required to be cut to length.There is precaution stated in the ifu that the 15mm connector should be firmly seated in the tracheal tube to prevent disconnected during use.A dhr review was performed, and no evidence was found to suggest a manufacturing related cause.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description

Brand Name
NASORAL UNCUF MURPHY ET 3
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key17040330
Report Number8040412-2023-00229
Device Sequence Number20461871
Product Code BTR
UDI-Device Identifier14026704340801
UDI-Public14026704340801
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K961840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN040776
Device Catalogue Number100382035
Device Lot NumberKME22L2341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer07/07/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown